Join the 'Tinactin' group to help and get support from people like you.
We found 7 questions associated with the 'Tinactin' topic.
Posted 11 Jul 2017 by • 0 answers
I have been using Tinactin on one of my toes for a while and applied the cream like usual yesterday. My toe with the cream started to go slightly numb with tingling sensations! Is this a common side effect? Thanks.
Posted 12 Oct 2012 by • 2 answers
I am hoping I can use this cream to help with my foot fungus. I found this cream in my Father's bathroom along with Tinactin. He and I have had the same foot problems for years so I am hoping this is what he used it for. He has since passed away, so unfortunately I'm not able to ask him. ...
Posted 11 Jun 2015 by • 1 answer
Posted 24 Jul 2013 by • 1 answer
... sprayed? I accidentally licked my lips after wards
Posted 12 Jul 2013 by • 1 answer
Posted 6 Aug 2011 by • 1 answer
Posted 17 Jul 2010 by • 1 answer